Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Changes in vision. Having nearsightedness and astigmatism. Appearance of halo around lights. Whom should I consult?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i have nearsightedness and astigmatism and have been noticing some changes in my vision over the past two months, most notably the appearance of a halo around streetlights at night and glare problems during the day. I also have been seeing larger starbursts at night, which makes driving difficult. I have seen an optometrist, who prescribed me with double glare protective eyeglasses, which I received in early January. This has not improved my symptoms, however. I have attached two images from a website called WWW.WWWW.WW that shows some of what I am seeing. I was wondering what type of conditions could be causing my symptoms and what type of medical practitioner I should seek attention from for further treatment.
Posted Sat, 21 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Rakhi Tayal 3 hours later

Thanks for posting your query.

Appearance of halo and glare is commonly seen with nearsightedness. Using anti glare glasses helps in most of the cases.

Persistence of glare with anti glare glasses might be suggestive of a pathology related to XXXXXXX eye structures. This needs a thorough evaluation under the care of an OPHTHALMOLOGIST. Further treatment depends on the problem diagnosed.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor